Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 20, 2014, 10:56:02 PM

Login with username, password and session length


Members
  • Total Members: 23510
  • Latest: yuanti
Stats
  • Total Posts: 639618
  • Total Topics: 48549
  • Online Today: 206
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 142
Total: 146

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Tenderness on top of scalp  (Read 1607 times)

0 Members and 1 Guest are viewing this topic.

Offline BreakerOneNine

  • Member
  • Posts: 65
    • Myspace
Tenderness on top of scalp
« on: December 31, 2007, 10:23:24 AM »
I started taking Atripla 3 weeks ago today and almost a week ago I started getting this tenderness on the top left side of my scalp....it only hurts to touch and I have been to the doctor and they say I am fine.....anyone else ever had this from their HIV meds?
poz 96 and med free til now.
Sept 2007 cd4 280 28.37% and VL 19,200
Nov 2007 cd4 230 25.87% and VL 38,000
Dec 2007 start Atripla
Jan 2008 cd4 490 32.5% and VL 119
Feb 2008 cd4 450 28.4% and VL less than 50
April 2008 cd4 510 28.6% and VL less than 48
July 2008 cd4 570 30.2% and VL less than 48
Dec 2008 cd4 570 32.0% and VL less than 48

BobF

  • Guest
Re: Tenderness on top of scalp
« Reply #1 on: December 31, 2007, 04:11:31 PM »
I had the same thing.   The Doc said it was a fungal issue and to use a dandruff shampoo.   It had also crept down onto my forehead, around my nose and mouth, and into my goatee.   He prescribed Ketaconazole for the face and it seems to clear it up temporarily; I restart it when the redness/sensitivity returns.

Good luck!

Offline Smoothstone

  • Member
  • Posts: 96
Re: Tenderness on top of scalp
« Reply #2 on: January 02, 2008, 12:16:56 AM »
About 5 years ago I experienced a displeasure/tenderness to touch which started at the top of my head. The tenderness to light/caressing type touch  gradually spread down my body.No rash or visible phenomenon on skin. Very freaky phenomenon that occured over several weeks.   After checking with primary care doc, dermatologist, and neurologist, extensive bloodwork found the only thing out of wack was my Vitamin B 12 level....off the scale. I had been taking oral vitamin b tabs for over a year.   Supposedly, one would excrete excess B-12, thankyou Dr. Dean on the radio. However, after stopping the Vitamin B12 tabs, the displeasure gradually disappeared and my vitamin B-12 level returned within a normal?/much lower range.  I found an anecdotal report in a medical journal that excess Vitamin B-12 over extended period of time caused problems.I dont remember the specifics.

 I also lost weight and had general yuck, low energy, but hemoglobin fine. I was feeling bad enough and freaked with the gradual spread that I resigned from my job. I should have gone on disability and reserved my job...major mistake...Luckily, I got rehired and was welcomed back to work.

It wasn't my HIV meds that caused the tenderness, but I shared this because  your description was a flashback to my excessive Vitamin B 12 episode. 

Thanks for sharing your experience. It behooves us to share and capture our negative and questionable experiences. Still not convinced that any system is predictably  capturing side effects of these new drugs and new combinations.  Hank
« Last Edit: January 02, 2008, 12:22:51 AM by Smoothstone »

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.